# SDR DALA2023090407176

- Difficulty date: September 3, 2023
- Submitted: September 4, 2023
- Operation: Air carrier
- Aircraft: N362NB
- Make and model: Airbus A319-114
- Aircraft serial: 1982
- Aircraft time: 36,604 hours, 19,517 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3162 EPSU INOP ON BOTH SIDES. CORRECTIVE ACTION: R/R EPSU ON RIGHT AND LEFT SIDE IAW A319 AMM 33-51. (4527331)
